# SDR SWAA2021102519453

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB (2 EA) ; 2021-430005 / [01] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB (2EA) IAW 737-700 SRM 51-40-02; [02] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB (2EA) IAW 737-700 SRM 51-40-02 AND 51-10-02.; [03] TASK COMPLETED
